Translator Disclaimer
2012 Parabolic Square Functions and Caloric Measure
J. Rivera-Noriega
Commun. Math. Anal. 13(1): 64-85 (2012).

Abstract

We prove estimates for certain square functions of solutions to divergence form linear parabolic equations. The estimates are related to singularity and mutual absolute continuity of caloric measure with respect to surface measure of non-cylindrical domains. The square functions and the results included here are adapted from works on elliptic equations.

Citation

Download Citation

J. Rivera-Noriega. "Parabolic Square Functions and Caloric Measure." Commun. Math. Anal. 13 (1) 64 - 85, 2012.

Information

Published: 2012
First available in Project Euclid: 2 October 2012

zbMATH: 1263.35055
MathSciNet: MR2998348

Subjects:
Primary: ‎28A15, 35K20, 42B25

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.13 • No. 1 • 2012
Back to Top